MAUDE Adverse Event Report: Datascope Corp. CS100 Intra-Aortic Balloon Pump, English, 110V; System, Balloon, Intra-Aortic And Control

Datascope Corp. CS100 Intra-Aortic Balloon Pump, English, 110V; System, Balloon, Intra-Aortic And Control
Model Number 0998-00-3013-53
Medical Device Problem Codes Device Alarm System (1012); Inability to Auto-Fill (1044); Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/22/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the customer that, the cs100 intra-aortic balloon pump (iabp) notified alarms but no alarm codes given.No harm was reported.A getinge field service engineer (fse) was dispatched to evaluate the unit.The fse reported that no alarm codes were given.Fse was not able reproduce the issue.During evaluation, gas loss alarm was also reported.Fse was not able to find any unit issues.Completed repair successfully.Product passed all functional and safety tests per manufacturer specifications.Returned unit to customer for use.
 
Additional Manufacturer Narrative
Updated fields: h2, h11, g6, h6, a1, b5.Corrected fields: g2.Upon completion of the investigation into this event a follow up report will be submitted.

Brand Name
CS100 Intra-Aortic Balloon Pump, English, 110V
Common Device Name
System, Balloon, Intra-Aortic And Control
Manufacturer (Section D)
Datascope Corp.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
Datascope Corp.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
ewelina chorlowska
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key50252809
Report Number2249723-2026-0003855
Device Sequence Number9950965
Product Code DSP
UDI-Device Identifier10607567107394
UDI-Public(01)10607567107394
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K031636
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-00-3013-53
Device Catalogue Number0998-00-3013-53
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2026
Supplement Date Received by Manufacturer09/02/2026
Initial Report FDA Received Date08/14/2026
Supplement Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown